# SDR COMA0770012

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 11,206 hours, 8,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341747
- Condition: Corroded
- Location: Fs 280
- Part time: 11,206 hours, 8,224 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CROSSBEAM IS CRACKED AND CORRODED.  REPAIRED IAW GENERIC REO 670-53-11-047 AND SRM 51-42-06.
